Cookies?
Library Header Image
LSE Research Online LSE Library Services

Monotonicity in multidimensional Markov decision processes for the batch dispatch problem

Papadaki, Katerina and Powell, Warren B. (2007) Monotonicity in multidimensional Markov decision processes for the batch dispatch problem. Operations Research Letters, 35 (2). pp. 267-272. ISSN 0167-6377

Full text not available from this repository.
Identification Number: 10.1016/j.orl.2006.03.013

Abstract

Structural properties of stochastic dynamic programs are essential to understanding the nature of the solutions and in deriving appropriate approximation techniques. We concentrate on a class of multidimensional Markov decision processes and derive sufficient conditions for the monotonicity of the value functions. We illustrate our result in the case of the multiproduct batch dispatch (MBD) problem.

Item Type: Article
Official URL: http://www.elsevier.com/wps/find/journaldescriptio...
Additional Information: © 2007 Elsevier
Divisions: Management
Subjects: Q Science > QA Mathematics
Date Deposited: 08 Dec 2009 12:36
Last Modified: 20 Sep 2021 03:37
URI: http://eprints.lse.ac.uk/id/eprint/26205

Actions (login required)

View Item View Item